Cross Reference Down

Hürlimann, W (2015). Benford's Law in Scientific Research. International Journal of Scientific & Engineering Research, Volume 6, Issue 7, pp. 143-148.

This work cites the following items of the Benford Online Bibliography:


Beebe, NHF (2015). A bibliography of publications about Benford's law, Heap's law and Zipf's law. Available online from: ftp://ftp.math.utah.edu/public_html/public_html/ pub/tex/bib/benfords-law.pdf (last accessed Feb 3, 2015). View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Cáceres, JLH, García, JLP and et al. (2008). First digit distribution in some biological data sets. Possible explanations for departures from Benford's Law. Electronic J Biomed 1, 27-35. View Complete Reference Online information Works that this work references Works that reference this work
Engel, HA and Leuenberger, C (2003). Benford's law for exponential random variables. Statistics & Probability Letters 63, 361-365. ISSN/ISBN:0167-7152. View Complete Reference Online information Works that this work references Works that reference this work
Furlan, LV (1946). Das Harmoniegesetz der Statistik: Eine Untersuchung ueber die metrische Interdependenz der sozialen Erscheinungen. Basel, Verlag fuer Recht und Gesellschaft AG, xiii:504p. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Furry, WH and Hurwitz, H (1945). Distribution of numbers and distribution of significant figures. Nature 155(3924), 52-53. View Complete Reference Online information Works that this work references Works that reference this work
Goudsmit, SA and Furry, WH (1944). Significant figures of numbers in statistical tables. Nature 154(3921), 800-801. ISSN/ISBN:0028-0836. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). A Statistical Derivation of the Significant-Digit Law. Statistical Science 10(4), pp. 354-363. ISSN/ISBN:0883-4237. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). Base-Invariance Implies Benford's Law. Proceedings of the American Mathematical Society 123(3), pp. 887-895. ISSN/ISBN:0002-9939. DOI:10.2307/2160815. View Complete Reference Online information Works that this work references Works that reference this work
Hürlimann, W (2003). A generalized Benford law and its application. Advances and Applications in Statistics 3(3), pp. 217-228. View Complete Reference Online information Works that this work references Works that reference this work
Hürlimann, W (2004). Integer powers and Benford’s law. International Journal of Pure and Applied Mathematics 11(1), pp. 39-46. View Complete Reference No online information available Works that this work references Works that reference this work
Hürlimann, W (2006). Benford's Law from 1881 to 2006: A Bibliography. posted on math arXiv July 6, 2006; last accessed February 28, 2016. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Hürlimann, W (2014). A first digit theorem for powers of perfect powers. Communications in Mathematics and Applications 5(3), pp. 91-99. ISSN/ISBN:0975-8607. View Complete Reference Online information Works that this work references Works that reference this work
Hürlimann, W (2014). A first digit theorem for square-free integer powers. Pure Mathematical Sciences 3(3), pp. 129 - 139. DOI:10.12988/pms.2014.4615. View Complete Reference Online information Works that this work references Works that reference this work
Hürlimann, W (2015). On the uniform random upper bound family of first significant digit distributions. Journal of Informetrics, Volume 9, Issue 2, pp. 349–358. DOI:10.1016/j.joi.2015.02.007. View Complete Reference Online information Works that this work references Works that reference this work
Lee, J, Cho, WKT and Judge, G (2010). Stigler’s approach to recovering the distribution of first significant digits in natural data sets. Statistics and Probability Letters 80(2), pp. 82-88. DOI:10.1016/j.spl.2009.09.015. View Complete Reference Online information Works that this work references Works that reference this work
Leemis, LM, Schmeiser, BW and Evans, DL (2000). Survival Distributions Satisfying Benford's Law. American Statistician 54(4), pp. 236-241. ISSN/ISBN:0003-1305. DOI:10.2307/2685773. View Complete Reference Online information Works that this work references Works that reference this work
Long, J (2014). Testing Benford's Law. Website: http://testingbenfordslaw.com/. Last accessed Apr 1, 2016. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Luque, B and Lacasa, L (2009). The first-digit frequencies of prime numbers and Riemann zeta zeros. Proc. Royal Soc. A, published online 22Apr09. DOI:10.1098/rspa.2009.0126. View Complete Reference Online information Works that this work references Works that reference this work
Morrow, J (2010). Benford's Law, Families of Distributions and a Test Basis. http://www.johnmorrow.info/projects/benford/benfordMain.pdf; last accessed Aug 22, 2016.. View Complete Reference Online information Works that this work references Works that reference this work
Newcomb, S (1881). Note on the frequency of use of the different digits in natural numbers. American Journal of Mathematics 4(1), pp. 39-40. ISSN/ISBN:0002-9327. DOI:10.2307/2369148. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Nigrini, MJ (2012). Benford's Law: Applications for Forensic Accounting, Auditing, and Fraud Detection . John Wiley & Sons, Hoboken, New Jersey. ISSN/ISBN:978-1-118-15285-0. View Complete Reference No online information available Works that this work references Works that reference this work
Nigrini, MJ and Miller, SJ (2007). Benford’s Law Applied to Hydrology Data—Results and Relevance to Other Geophysical Data. Mathematical Geology 39(5), 469-490. ISSN/ISBN:0882-8121. View Complete Reference Online information Works that this work references Works that reference this work
Pietronero, L, Tosatti, E, Tosatti, V and Vespignani, A (2001). Explaining the uneven distribution of numbers in nature: the laws of Benford and Zipf. Physica A - Statistical Mechanics and its Applications 293(1-2), 297-304. ISSN/ISBN:0378-4371. DOI:10.1016/S0378-4371(00)00633-6. View Complete Reference Online information Works that this work references Works that reference this work
Raimi, RA (1976). The First Digit Problem. American Mathematical Monthly 83(7), 521-538. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work
Rodriguez, RJ (2004). First Significant Digit Patterns from Mixtures of Uniform Distributions. American Statistician 58(1), 64-71. ISSN/ISBN:0003-1305. View Complete Reference Online information Works that this work references Works that reference this work
Ross, KA (2012). First Digits of Squares and Cubes. Mathematics Magazine 85(1), 36-42. DOI:10.4169/math.mag.85.1.36. View Complete Reference Online information Works that this work references Works that reference this work
Sambridge, M, Tkalčić, H and Jackson, A (2010). Benford's law in the Natural Sciences. Geophysical Research Letters 37: L22301. DOI:10.1029/2010GL044830. View Complete Reference Online information Works that this work references Works that reference this work
Shao, L and Ma, BQ (2010). The significant digit law in statistical physics. Physica A 389, 3109-3116. DOI:10.1016/j.physa.2010.04.021. View Complete Reference Online information Works that this work references Works that reference this work
Shao, L and Ma, BQ (2010). First-digit law in nonextensive statistics. Physical Review E 82, 041110. DOI:10.1103/PhysRevE.82.041110. View Complete Reference Online information Works that this work references Works that reference this work
Szpiro, G (2009). Neues aus dem Reich der Primzahlen. Neue Zürcher Zeitung, 27 Mai. GER View Complete Reference Online information Works that this work references Works that reference this work
Wojcik, MR (2013). How fast increasing powers of a continuous random variable converge to Benford’s law. Statistics and Probability Letters 83, pp. 2688–2692. ISSN/ISBN:0167-7152. DOI:10.1016/j.spl.2013.09.003. View Complete Reference Online information Works that this work references Works that reference this work
Wojcik, MR (2014). A characterization of Benford’s law through generalized scale-invariance. Mathematical Social Sciences, Volume 71, September 2014, pp. 1–5. DOI:10.1016/j.mathsocsci.2014.03.006. View Complete Reference Online information Works that this work references Works that reference this work